Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 33, Issue 2, Spring 1995  pp. 249-258.

Simplification de la caracterisation des operateurs spectraux coniques

Authors Alain Albugues
Author institution: Le Martinet - 30960, Les Mages - Gard, FRANCE

Summary:  The caracterization of the spectral conical operators is simplified. We use the subdifferentiability property, and a property we call semi-adjointness.

Contents    Full-Text PDF